Teoreticheskaya i Matematicheskaya Fizika
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



TMF:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


TMF, 1982, Volume 53, Number 2, Pages 163–180 (Mi tmf4373)  

This article is cited in 10 scientific papers (total in 10 papers)

Application of inverse scattering method to singular solutions of nonlinear equations. I

V. A. Arkad'ev, A. K. Pogrebkov, M. K. Polivanov


Abstract: The Jost solutions and the transition matrix for the Zakharov–Shabat system are constructed in the case of potentials that have a finite number of $x^{-1}$ singularities. The analytic properties of the transition matrix are investigated and scattering data are introduced.

Full text: PDF file (1672 kB)
References: PDF file   HTML file

English version:
Theoretical and Mathematical Physics, 1982, 53:2, 1051–1062

Bibliographic databases:

Received: 07.04.1982

Citation: V. A. Arkad'ev, A. K. Pogrebkov, M. K. Polivanov, “Application of inverse scattering method to singular solutions of nonlinear equations. I”, TMF, 53:2 (1982), 163–180; Theoret. and Math. Phys., 53:2 (1982), 1051–1062

Citation in format AMSBIB
\Bibitem{ArkPogPol82}
\by V.~A.~Arkad'ev, A.~K.~Pogrebkov, M.~K.~Polivanov
\paper Application of inverse scattering method to singular solutions of nonlinear equations.~I
\jour TMF
\yr 1982
\vol 53
\issue 2
\pages 163--180
\mathnet{http://mi.mathnet.ru/tmf4373}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=693271}
\transl
\jour Theoret. and Math. Phys.
\yr 1982
\vol 53
\issue 2
\pages 1051--1062
\crossref{https://doi.org/10.1007/BF01016674}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1982QX02000001}


Linking options:
  • http://mi.mathnet.ru/eng/tmf4373
  • http://mi.mathnet.ru/eng/tmf/v53/i2/p163

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
    Cycle of papers

    This publication is cited in the following articles:
    1. V. A. Arkad'ev, A. K. Pogrebkov, M. K. Polivanov, “Application of inverse scattering method to singular solutions of nonlinear equations. II”, Theoret. and Math. Phys., 54:1 (1983), 12–22  mathnet  crossref  mathscinet  zmath  isi
    2. V. A. Arkad'ev, “Application of inverse scattering method to singular solutions of nonlinear equations. III”, Theoret. and Math. Phys., 58:1 (1984), 24–32  mathnet  crossref  mathscinet  zmath  isi
    3. A. Yu. Orlov, “N-soliton solution of chiral fields on Grassmann manifolds ($\sigma$ model)”, Theoret. and Math. Phys., 61:2 (1984), 1099–1107  mathnet  crossref  mathscinet  isi
    4. P. N. Bibikov, V. O. Tarasov, “Boundary-value problem for nonlinear Schrödinger equation”, Theoret. and Math. Phys., 79:3 (1989), 570–579  mathnet  crossref  mathscinet  zmath  isi
    5. I. T. Habibullin, A. G. Shagalov, “Numerical realization of the inverse scattering method”, Theoret. and Math. Phys., 83:3 (1990), 565–573  mathnet  crossref  mathscinet  zmath  isi
    6. Theoret. and Math. Phys., 92:3 (1992), 952–963  mathnet  crossref  mathscinet  zmath  isi
    7. S. Yu. Dobrokhotov, “Reduction of Hugoniot–Maslov chains for trajectories of solitary vortices of the “shallow water” equations to the Hill equation”, Theoret. and Math. Phys., 112:1 (1997), 827–843  mathnet  crossref  crossref  mathscinet  zmath  isi  elib
    8. Dobrokhotov, SY, “Hugoniot-Maslov chains for solitary vortices of the shallow water equations, I. - Derivation of the chains for the case of variable Coriolis forces and reduction to the Hill equation”, Russian Journal of Mathematical Physics, 6:2 (1999), 137  isi
    9. A. B. Borisov, “Asymptotic behavior of singular solitons and the inverse scattering method for solving boundary value problems”, Theoret. and Math. Phys., 124:2 (2000), 1094–1104  mathnet  crossref  crossref  mathscinet  zmath  isi
    10. S. Yu. Dobrokhotov, “Integrability of truncated Hugoniot–Maslov chains for trajectories of mesoscale vortices on shallow water”, Theoret. and Math. Phys., 125:3 (2000), 1724–1741  mathnet  crossref  crossref  mathscinet  zmath
  • Теоретическая и математическая физика Theoretical and Mathematical Physics
    Number of views:
    This page:346
    Full text:118
    References:30
    First page:3

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021